# SDR DHL2000720001

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, FWD ENTRY DOOR LIGHT ILLUMINATED.  RETURNED TO MIA.  ADJUSTED DOOR SWITCH, OPS CHECK GOOD PER MM 52-11-01.
